Alert archive / Alaska / Wind Chill Advisories in 2007

Wind Chill Advisory 14, NWS Anchorage, AK

March 7, 2007

NWS Anchorage, AK issued this wind chill advisory at Mar 7, 2007, 11:46 PM AKST. It took effect at Mar 8, 2007, 3:01 PM AKST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2007, 11:46 PM AKST (08:46 UTC)
In effect from
Mar 8, 2007, 3:01 PM AKST
Expired
Mar 9, 2007, 11:46 AM AKST
In force
21 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK42 PAFC 081346
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
446 AM AST THU MAR 8 2007

AKZ155-082100-
/X.NEW.PAFC.WC.Y.0014.070309T0600Z-070309T2100Z/
/X.EXT.PAFC.BZ.W.0018.000000T0000Z-070308T2100Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
446 AM AST THU MAR 8 2007

...BLIZZARD WARNING NOW IN EFFECT UNTIL NOON AST TODAY ALONG THE COAST...
...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM AST
FRIDAY. THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL NOON AST
TODAY. 

NORTH WINDS GUSTING 30 TO 45 MPH ALONG THE COAST ARE PRODUCING
BLOWING SNOW WHICH WILL REDUCE VISIBILITIES TO A QUARTER MILE OR
LESS AT TIMES THROUGH EARLY THURSDAY MORNING. 

COOLING TEMPERATURES THIS EVENING COMBINED WITH NORTH WIND 15 TO
30 MPH WILL PRODUCE WIND CHILL READINGS IN THE 30 BELOW TO 50
BELOW ZERO RANGE. THESE WIND CHILL READING WILL PERSIST THROUGH
FRIDAY MORNING.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ151-090200-
/X.EXT.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
446 AM AST THU MAR 8 2007

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM AST FRIDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 12 PM AST FRIDAY. 

GUSTY NORTH WINDS UP TO 35 MPH WILL PRODUCE WIND CHILL READINGS
OF 35 TO 50 BELOW ZERO THIS MORNING. AS TEMPERATURES INCREASE THIS
AFTERNOON THESE READINGS WILL WARM...ONLY TO AGAIN DROP TONIGHT
INTO THE 35 TO 50 BELOW ZERO RANGE. THESE CONDITIONS WILL THEN
PERSIST THROUGH FRIDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ161-090200-
/X.EXT.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
446 AM AST THU MAR 8 2007

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM AST FRIDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 12 PM AST FRIDAY. 

GUSTY NORTH WINDS UP TO 35 MPH WILL PRODUCE WIND CHILL READINGS
OF 25 TO 45 BELOW ZERO THROUGH THIS MORNING. AS TEMPERATURES
INCREASE THIS AFTERNOON THESE READINGS WILL WARM...ONLY TO AGAIN
DROP TONIGHT INTO THE 25 TO 45 BELOW ZERO RANGE. THESE CONDITIONS
WILL THEN PERSIST THROUGH FRIDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
6 follow-up statements
000 
WWAK42 PAFC 082019
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1119 AM AST THU MAR 8 2007

AKZ181-090830-
/X.EXB.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
1119 AM AST THU MAR 8 2007

...BLIZZARD WARNING IN EFFECT UNTIL 6 AM AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING. THE WARNING IS IN EFFECT UNTIL 6 AM AST FRIDAY.

NORTH WINDS GUSTING 30 TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH
THE NIGHT AS WILL PERIODIC SNOW SHOWERS. EXPECT VISIBILITY TO
CONTINUE TO BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES
THROUGH EARLY THURSDAY MORNING.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ155-090830-
/X.EXT.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/
/X.CON.PAFC.WC.Y.0014.070309T0600Z-070309T2100Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
1119 AM AST THU MAR 8 2007

...BLIZZARD WARNING NOW IN EFFECT UNTIL 6 AM AST FRIDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 12 PM AST FRIDAY...

THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL 6 AM AST FRIDAY. A
WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM AST FRIDAY. 

NORTH WINDS GUSTING 30 TO 45 MPH ALONG THE COAST ARE PRODUCING
BLOWING SNOW WHICH IS REDUCING VISIBILITIES TO A QUARTER MILE OR
LESS AT TIMES. CONDITIONS ARE EXPECTED TO CONTINUE THROUGH EARLY
THURSDAY MORNING.

COOLING TEMPERATURES THIS EVENING COMBINED WITH NORTH WIND 15 TO
30 MPH WILL PRODUCE WIND CHILL READINGS IN THE 30 BELOW TO
50 BELOW ZERO RANGE. THESE WIND CHILL READINGS WILL PERSIST
THROUGH FRIDAY MORNING.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ151-090830-
/X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
1119 AM AST THU MAR 8 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY. 

GUSTY NORTH WINDS UP TO 30 MPH WILL PRODUCE WIND CHILL READINGS
OF 35 TO 50 BELOW ZERO AGAIN TONIGHT. CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH THE MORNING HOURS FRIDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ161-090830-
/X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
1119 AM AST THU MAR 8 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY. 

GUSTY NORTH WINDS UP TO 40 MPH WILL PRODUCE WIND CHILL READINGS
OF 25 TO 45 BELOW ZERO ONCE AGAIN TONIGHT. CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH THE MORNING HOURS FRIDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK42 PAFC 082027 CCA
WSWALU

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE ANCHORAGE AK
1125 AM AST THU MAR 8 2007

AKZ181-090845-
/X.EXB.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
1125 AM AST THU MAR 8 2007

...BLIZZARD WARNING IN EFFECT UNTIL 6 AM AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING. THE WARNING IS IN EFFECT UNTIL 6 AM AST FRIDAY.

NORTH WINDS GUSTING 30 TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH
THE NIGHT AS WILL PERIODIC SNOW SHOWERS. EXPECT VISIBILITY TO
CONTINUE TO BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES
THROUGH EARLY THURSDAY MORNING.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ155-090845-
/X.COR.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/
/X.COR.PAFC.WC.Y.0014.070309T0600Z-070309T2100Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
1125 AM AST THU MAR 8 2007

...BLIZZARD WARNING NOW IN EFFECT UNTIL 6 AM AST FRIDAY ALONG THE COAST...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 12 PM AST FRIDAY...

THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL 6 AM AST FRIDAY FOR
THE KUSKOKWIM DELTA COAST. A WIND CHILL ADVISORY REMAINS IN EFFECT
FROM 9 PM THIS EVENING TO 12 PM AST FRIDAY.

NORTH WINDS GUSTING 30 TO 45 MPH ALONG THE COAST ARE PRODUCING
BLOWING SNOW WHICH IS REDUCING VISIBILITIES TO A QUARTER MILE OR
LESS AT TIMES ALONG THE COAST. CONDITIONS ARE EXPECTED TO CONTINUE
THROUGH EARLY THURSDAY MORNING.

COOLING TEMPERATURES THIS EVENING COMBINED WITH NORTH WIND 15 TO
30 MPH WILL PRODUCE WIND CHILL READINGS IN THE 30 BELOW TO
50 BELOW ZERO RANGE. THESE WIND CHILL READINGS WILL PERSIST
THROUGH FRIDAY MORNING.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ151-090845-
/X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
1125 AM AST THU MAR 8 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY. 

GUSTY NORTH WINDS UP TO 30 MPH WILL PRODUCE WIND CHILL READINGS
OF 35 TO 50 BELOW ZERO AGAIN TONIGHT. CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH THE MORNING HOURS FRIDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ161-090845-
/X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
1125 AM AST THU MAR 8 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY. 

GUSTY NORTH WINDS UP TO 40 MPH WILL PRODUCE WIND CHILL READINGS
OF 25 TO 45 BELOW ZERO ONCE AGAIN TONIGHT. CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH THE MORNING HOURS FRIDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK42 PAFC 090001
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
301 PM AST THU MAR 8 2007

AKZ195-091415-
/X.EXB.PAFC.BZ.W.0018.000000T0000Z-070309T2100Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
301 PM AST THU MAR 8 2007

...BLIZZARD WARNING IN EFFECT UNTIL 12 PM AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL 12 PM AST FRIDAY. 

NORTH WINDS GUSTING 30 TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH
THE NIGHT AS WILL PERIODIC SNOW SHOWERS. EXPECT VISIBILITY TO
CONTINUE TO BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES
THROUGH FRIDAY MORNING.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ155-091415-
/X.EXT.PAFC.WC.Y.0014.070309T0001Z-070309T2100Z/
/X.CON.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
301 PM AST THU MAR 8 2007

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY ALONG THE COAST...
...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM AST FRIDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 12 PM AST FRIDAY.
A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY. 

NORTH WINDS GUSTING 30 TO 45 MPH ALONG THE COAST ARE PRODUCING
BLOWING SNOW WHICH IS REDUCING VISIBILITIES TO A QUARTER MILE OR
LESS AT TIMES ALONG THE COAST. CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH EARLY FRIDAY MORNING.

COOLING TEMPERATURES THIS EVENING COMBINED WITH NORTH WIND 15 TO
30 MPH WILL PRODUCE WIND CHILL READINGS IN THE 30 BELOW TO
50 BELOW ZERO RANGE. THESE WIND CHILL READINGS WILL PERSIST
THROUGH FRIDAY MORNING.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ181-091415-
/X.CON.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
301 PM AST THU MAR 8 2007

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY. 

NORTH WINDS GUSTING 30 TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH
THE NIGHT AS WILL PERIODIC SNOW SHOWERS. EXPECT VISIBILITY TO
CONTINUE TO BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES
THROUGH EARLY FRIDAY MORNING.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ151-091415-
/X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
301 PM AST THU MAR 8 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY. 

GUSTY NORTH WINDS UP TO 30 MPH WILL PRODUCE WIND CHILL READINGS
OF 35 TO 50 BELOW ZERO AGAIN TONIGHT. CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH THE MORNING HOURS FRIDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ161-091415-
/X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
301 PM AST THU MAR 8 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY. 

GUSTY NORTH WINDS UP TO 40 MPH WILL PRODUCE WIND CHILL READINGS
OF 25 TO 45 BELOW ZERO ONCE AGAIN TONIGHT. CONDITIONS ARE
EXPECTED TO CONTINUE THROUGH THE MORNING HOURS FRIDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK42 PAFC 091358
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
458 AM AST FRI MAR 9 2007

AKZ155-092100-
/X.CAN.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/
/X.CON.PAFC.WC.Y.0014.000000T0000Z-070309T2100Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
458 AM AST FRI MAR 9 2007

...BLIZZARD WARNING IS CANCELLED...
...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE
BLIZZARD WARNING. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL
NOON AST TODAY. 

ALTHOUGH VISIBILITIES HAVE IMPROVED WITH BLIZZARD CONDITIONS
SUBSIDING...NORTH WINDS 15 TO 30 MPH WILL CONTINUE TO PRODUCE
DANGEROUS WIND CHILLS OF 25 TO 45 BELOW ZERO THIS MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ181-091500-
/X.CAN.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
458 AM AST FRI MAR 9 2007

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE
BLIZZARD WARNING. 

CONDITIONS HAVE IMPROVED OVER THE AREA WITH BLIZZARD CONDITIONS NO
LONGER BEING EXPERIENCED. HOWEVER...GUSTY WINDS TO 45 MPH WILL
CONTINUE OVER THE AREA THROUGH TODAY...WITH VISIBILITIES REDUCED
TO AS LOW AS ONE HALF MILE AT TIMES IN BLOWING SNOW.

$$

AKZ195-092100-
/X.CON.PAFC.BZ.W.0018.000000T0000Z-070309T2100Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
458 AM AST FRI MAR 9 2007

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON AST TODAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON AST TODAY. 

NORTH WINDS GUSTING 30 TO 45 MPH WILL CONTINUE THROUGH THE MORNING
ALONG WITH SNOW SHOWERS. EXPECT VISIBILITY TO CONTINUE TO BE
REDUCED TO ONE QUARTER MILE OR LESS AT TIMES IN BLOWING SNOW THROUGH
MIDDAY. CONDITIONS WILL IMPROVE SLIGHTLY IN THE AFTERNOON AS SNOW
SHOWER ACTIVITY BECOMES MORE INTERMITTENT.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ151-092100-
/X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
458 AM AST FRI MAR 9 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. 

LOCALLY GUSTY NORTH WINDS TO 30 MPH WILL CONTINUE TO BRING WIND
CHILLS AS COLD AS 40 BELOW THROUGH THE MORNING HOURS TODAY. THE
COLDEST WIND CHILLS WILL BE OVER HIGHER TERRAIN...AND ALSO TOWARD
ANIAK.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ161-092100-
/X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
458 AM AST FRI MAR 9 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. 

GUSTY NORTH WINDS UP TO 40 MPH WILL CONTINUE TO PRODUCE WIND CHILL
READINGS OF 20 TO 40 BELOW ZERO THROUGH THIS MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK42 PAFC 091724
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
824 AM AST FRI MAR 9 2007

AKZ181-100100-
/X.EXB.PAFC.BZ.W.0018.000000T0000Z-070310T0100Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
824 AM AST FRI MAR 9 2007

...BLIZZARD WARNING IN EFFECT UNTIL 4 PM AST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON. 

NORTH WINDS TO 35 MPH WILL CONTINUE THROUGH THIS AFTERNOON ALONG
WITH FREQUENT SNOW SHOWERS. EXPECT VISIBILITY TO CONTINUE TO BE
REDUCED TO ONE QUARTER MILE OR LESS AT TIMES IN BLOWING SNOW
THROUGH LATE THIS AFTERNOON. CONDITIONS ARE EXPECTED TO IMPROVE
THIS AFTERNOON AS THE WIND DIMINISHES TO 20 MPH AND THE SNOW
SHOWERS BECOME INTERMITTENT.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ195-092100-
/X.CON.PAFC.BZ.W.0018.000000T0000Z-070309T2100Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
824 AM AST FRI MAR 9 2007

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON AST TODAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON AST TODAY. 

NORTH WINDS GUSTING 30 TO 45 MPH WILL CONTINUE THROUGH THE
MORNING ALONG WITH SNOW SHOWERS. EXPECT VISIBILITY TO CONTINUE TO
BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES IN BLOWING SNOW
THROUGH MIDDAY. CONDITIONS WILL IMPROVE SLIGHTLY IN THE AFTERNOON
AS SNOW SHOWER ACTIVITY BECOMES MORE INTERMITTENT.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ151-092100-
/X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
824 AM AST FRI MAR 9 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. 

LOCALLY GUSTY NORTH WINDS TO 30 MPH WILL CONTINUE TO BRING WIND
CHILLS AS COLD AS 40 BELOW THROUGH THE MORNING HOURS TODAY. THE
COLDEST WIND CHILLS WILL BE OVER HIGHER TERRAIN...AND ALSO TOWARD
ANIAK.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ155-092100-
/X.CON.PAFC.WC.Y.0014.000000T0000Z-070309T2100Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
824 AM AST FRI MAR 9 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. 

ALTHOUGH VISIBILITIES HAVE IMPROVED WITH BLIZZARD CONDITIONS
SUBSIDING...NORTH WINDS 15 TO 30 MPH WILL CONTINUE TO PRODUCE
DANGEROUS WIND CHILLS OF 25 TO 45 BELOW ZERO THIS MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ161-092100-
/X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
824 AM AST FRI MAR 9 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. 

GUSTY NORTH WINDS UP TO 40 MPH WILL CONTINUE TO PRODUCE WIND
CHILL READINGS OF 20 TO 40 BELOW ZERO THROUGH THIS MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK42 PAFC 092046
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1146 AM AST FRI MAR 9 2007

AKZ195-092200-
/X.CAN.PAFC.BZ.W.0018.000000T0000Z-070309T2100Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
1146 AM AST FRI MAR 9 2007

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ENDED THE BLIZZARD
WARNING FOR THE PRIBILOF ISLANDS.

NORTH WINDS ARE GRADUALLY DIMINISHING AND VISIBILITIES HAVE
IMPROVED TO ONE HALF MILE OR GREATER.

$$

AKZ155-092200-
/X.CAN.PAFC.WC.Y.0014.000000T0000Z-070309T2100Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
1146 AM AST FRI MAR 9 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE WIND
CHILL ADVISORY FOR THE KUSKOKWIM DELTA. 

NORTH WINDS ARE GRADUALLY DIMINISHING AND WIND CHILL READINGS ARE
EXPECTED TO REMAIN ABOVE 40 BELOW ZERO.

$$

AKZ151-161-092200-
/X.CAN.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/
KUSKOKWIM VALLEY-BRISTOL BAY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK...KING SALMON...
DILLINGHAM...NAKNEK...PILOT POINT
1146 AM AST FRI MAR 9 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE WIND
CHILL ADVISORY FOR THE KUSKOKWIM VALLEY AND BRISTOL BAY.

NORTH WINDS ARE GRADUALLY DIMINISHING AND WIND CHILL READINGS ARE
EXPECTED TO REMAIN ABOVE 40 BELOW ZERO.

$$

AKZ181-100100-
/X.CON.PAFC.BZ.W.0018.000000T0000Z-070310T0100Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
1146 AM AST FRI MAR 9 2007

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 4 PM AST THIS
AFTERNOON...

THE BLIZZARD WARNING FOR THE ALASKA PENINSULA REMAINS IN EFFECT
UNTIL 4 PM AST THIS AFTERNOON.

NORTH WINDS TO 35 MPH WILL CONTINUE THROUGH THIS AFTERNOON ALONG
WITH FREQUENT SNOW SHOWERS. EXPECT VISIBILITY TO CONTINUE TO BE
REDUCED TO ONE QUARTER MILE OR LESS AT TIMES IN BLOWING SNOW
THROUGH LATE THIS AFTERNOON. CONDITIONS ARE EXPECTED TO IMPROVE
TOWARD EVENING AS THE WIND DIMINISHES TO 20 MPH AND THE SNOW
SHOWERS BECOME INTERMITTENT.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this wind chill advisory went out at Mar 7, 12:00 PM AKST, 11 hours 46 minutes earlier.

Area forecast discussion, Mar 7, 12:00 PM AKST, 11 hours 46 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 PM AST WED MAR 7 2007

.DISCUSSION...
EAST DOMAIN.
CURRENT RADAR AND SATELLITE IMAGERY INDICATED THAT THE MAIN
BAROCLINIC ZONE LIES OVER WESTERN PRINCE WILLIAM SOUND, THE KENAI
PENINSULA AND THE MATANUSKA AND SUSITNA VALLEYS. EAST TO SOUTHEAST
FLOW OVER PRINCE WILLIAM SOUND IS MOVING A MOIST AIR MASS ACROSS A
WEATHER FRONT OVER THE EASTERN KENAI PENINSULA, MATANUSKA VALLEY AND
EASTERN SUSITNA VALLEY. THIS IS PRODUCING SNOW MAINLY WEST OF PRINCE
WILLIAM SOUND AND THE TALKEETNA MOUNTAINS. THE WEATHER FRONT WILL
DRIFT WEST INTO THE WESTERN KENAI PENINSULA AND CENTRAL SUSITNA
VALLEY TONIGHT AND WILL SHIFT THE AREA OF HEAVIEST SNOWFALL INTO
THESE AREAS. SNOW OVER THE ANCHORAGE BOWL AND MATANUSKA VALLEY WILL
DIMINISH THIS EVENING AND OVER THE REST OF WESTERN SOUTHCENTRAL
ALASKA THURSDAY.

THE SURFACE LOW JUST SOUTH OF THE KENAI PENINSULA WILL REMAIN NEARLY
STATIONARY AND DISSIPATE THURSDAY MORNING. THE SOUTHEAST FLOW OVER
THE NORTHERN GULF WILL WEAKEN THROUGH TONIGHT AND WILL BECOME
NORTHEAST THURSDAY EVENING. SNOW ALONG EASTERN KENAI PENINSULA WILL
CONTINUE THROUGH TONIGHT AND BECOME SNOW SHOWERS THURSDAY MORNING
THROUGH FRIDAY.

EAST TO NORTHEAST FLOW WILL CONTINUE OVER SOUTHCENTRAL ALASKA THROUGH
FRIDAY AND SHOULD THE INTERIOR SECTION DRY.

WEST DOMAIN...
A RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE WESTERN BERING SEA
THROUGH FRIDAY. A MODERATE PRESSURE GRADIENT OVER THE EASTERN BERING
SEA. GUSTY NORTH WINDS WILL CONTINUE TO BLOW OVER THE AREA THROUGH
FRIDAY. AREAS OF BLOWING SNOW WILL ALONG THE KUSKOKWIM DELTA COAST
WILL ALSO CONTINUE THROUGH FRIDAY.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...BLIZZARD WARNINGS 125 AND 155.
MARINE...GALES 130 132 138 150 155 160 165 170 171 179 AND 180.
FIRE WEATHER...NONE.

NM MAR 07

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 4:35 PM AKSTBrisk Wind AdvisoryAFC30 hr
Mar 7, 11:00 PM AKSTSmall Craft AdvisoryAFC24 hr
Mar 8, 11:00 AM AKSTGale WarningAFC12 hr
Mar 8, 11:00 AM AKSTSmall Craft AdvisoryAFC24 hr
Mar 8, 11:00 AM AKSTHeavy Freezing Spray WarningAFC12 hr

Nearby

Wind Chill Advisories in Alaska, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.